# SDR WX0A2024051432041

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 52,815 hours, 35,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM14
- Part serial: 23452
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SPEAKER VOLUME LOW / FWD MEGAPHONE REMOVED AND REPLACED IAW AMM 25-65-51-920-001-A OPS CHECKED GOOD"
